# SDR RAIA00805031

- Difficulty date: May 28, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500838
- Aircraft time: 24,194 hours, 20,818 cycles
- System (JASC): 2430 · DC Generating System
- Part: Battery
- Part number: 32248001
- Part serial: 100004862
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 14,938 hours, 12,084 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FLT 5506 - ATL - CREW RECEIVED A BATTERY NR 1 OVERHEAT MESSAGE ON THE EICAS DURING FLIGHT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 MAIN BATTERY ASSEMBLY.  NO OTHER DEFECTS NOTED.
